|what to exspect?
Jun 27, 2001
should my feet be giving me problems,when fould out 3yrs ago i had serve pains in my hand until taking the meds now when i get up in the moring my feet sometimes hurts?
| Response from Dr. Bartlett
Pain in your feet can be a sign of peripheral neuropathy. Peripheral neuropathy can be due to HIV itself, complications of HIV, or the medications used to treat HIV. The medications which can cause peripheral neuropathy most commonly are D4T (Zerit), DDI (Videx), and DDC (Hivid). These symptoms can be reversible if recognized early, so it is very important to contact your health care provider.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.